Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2021 | Conference Paper | IST-REx-ID: 9227
A. Bloch-Hansen, N. Samei, and R. Solis-Oba, “Experimental evaluation of a local search approximation algorithm for the multiway cut problem,” in Conference on Algorithms and Discrete Applied Mathematics, Rupnagar, India, 2021, vol. 12601, pp. 346–358.
View | DOI
 
2021 | Journal Article | IST-REx-ID: 9234 | OA
C. Izuchukwu and Y. Shehu, “New inertial projection methods for solving multivalued variational inequality problems beyond monotonicity,” Networks and Spatial Economics. Springer Nature, 2021.
View | DOI | Download Published Version (ext.)
 
2021 | Journal Article | IST-REx-ID: 9315
O. S. Iyiola and Y. Shehu, “New convergence results for inertial Krasnoselskii–Mann iterations in Hilbert spaces with applications,” Results in Mathematics, vol. 76, no. 2. Springer Nature, 2021.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 8077 | OA
Y. Shehu and O. S. Iyiola, “Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence,” Applied Numerical Mathematics, vol. 157. Elsevier, pp. 315–337, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8196 | OA
Y. Shehu, Q.-L. Dong, L.-L. Liu, and J.-C. Yao, “New strong convergence method for the sum of two maximal monotone operators,” Optimization and Engineering. Springer Nature, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8817
Y. Shehu, O. S. Iyiola, D. V. Thong, and N. T. C. Van, “An inertial subgradient extragradient algorithm extended to pseudomonotone equilibrium problems,” Mathematical Methods of Operations Research. Springer Nature, 2020.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 7925 | OA
Y. Shehu and A. Gibali, “New inertial relaxed method for solving split feasibilities,” Optimization Letters. Springer Nature, 2020.
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 6593 | OA
Y. Shehu, X.-H. Li, and Q.-L. Dong, “An efficient projection-type method for monotone variational inequalities in Hilbert spaces,” Numerical Algorithms, vol. 84. Springer Nature, pp. 365–388, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7161 | OA
Y. Shehu, A. Gibali, and S. Sagratella, “Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 184. Springer Nature, pp. 877–894, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7577 | OA
Y. Shehu and O. S. Iyiola, “Weak convergence for variational inequalities with inertial-type method,” Applicable Analysis. Taylor & Francis, pp. 1–25.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications